# SDR SWAA2022100656634

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 49,768 hours, 25,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL WINDOW LIGHTING INOP ROW 9 10 CAPTAINS SIDE; ROW 13 FO SIDE SIDEWALL WINDOW LIGHTING INOP ROW 9 10 CAPTAINS SIDE ROW 13 FO SIDE / [01] R/R SIDEWALL LIGHTS BULBS AT ROW 9-10 LEFT HAND . R/H ROW 13 PER M/M 33-21-00
